# SDR DL72S953403

- Difficulty date: August 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N544DA
- Make and model: Boeing 727232
- Aircraft serial: 22493
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Condition: Inoperative
- Location: Cabin
- Component: RPS1B
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT STRIP OF CABIN EMERGENCY FLOOR LIGHTS INOP.  REPAIRED SHORT AT FLOOR STRIP AND REPLACED POWER SUPPLY.  OPERATION NORMAL.
